# SDR DL757952728

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Puncture
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, PUNCTURE IN NR 2 SPOILER I/B AFT UPPER SURFACE.  REPAIRED PER SRM 57-70-01, PAINTED REPAIR.
